On the null-controllability of a radiative heat transfer system

Mohamed Ghattassi, Takéo Takahashi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This paper studies the null controllability for radiative conductive convective heat transfer system in a grey, semi-transparent, scattering and bounded domain with control acting locally in a subset. The well-posedness of PDE is proved by the Banach fixed point theorem. Moreover, the null controllability proof is based on a fixed point argument and Carleman estimates in the presence of source terms, and it avoids tackling the linearized problems. Finally, a numerical experiment is included to validate the theoretical results.
Original languageEnglish (US)
Pages (from-to)143-151
Number of pages9
JournalEuropean Journal of Control
Volume59
DOIs
StatePublished - Apr 23 2021
Externally publishedYes

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'On the null-controllability of a radiative heat transfer system'. Together they form a unique fingerprint.

Cite this